Alert archive / Mississippi / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 429, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Nov 29, 2016, 4:44 PM CST for Leflore County, Sunflower County, Mississippi. It was in force for 61 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Nov 29, 2016, 4:44 PM CST (22:44 UTC)
- Expired
- Nov 29, 2016, 5:45 PM CST
- In force
- 61 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 1.25 in
- Wind
- 60.0 mph
Counties Leflore County, MS, Sunflower County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 158 km from the middle of the area, began a volume at 22:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Nov 29, 5:25 PM CST | TSTM WND DMG | Money, MS | A COUPLE POWER LINES DOWN NEAR MONEY |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 41 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Nov 29, 1:48 PM CST | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Little Rock, AR (KBYH), launched 12:00Z, 10.7 hours before the alert went out and 134 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1496 m above ground
- 0-6 km bulk shear
- 92 kt
- 0-1 km storm-relative helicity
- 180 m²/s²
- 0-3 km storm-relative helicity
- 338 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
340
WUUS54 KJAN 292244
SVRJAN
MSC083-133-292345-
/O.NEW.KJAN.SV.W.0429.161129T2244Z-161129T2345Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
444 PM CST TUE NOV 29 2016
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL SUNFLOWER COUNTY IN NORTHWESTERN MISSISSIPPI...
NORTHERN LEFLORE COUNTY IN NORTH CENTRAL MISSISSIPPI...
* UNTIL 545 PM CST
* AT 444 PM CST...A SEVERE THUNDERSTORM WAS LOCATED NEAR INDIANOLA...
MOVING NORTHEAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* THIS SEVERE THUNDERSTORM WILL BE NEAR...
SUNFLOWER AROUND 455 PM CST.
BLAINE AROUND 500 PM CST.
SUNNYSIDE AND MINTER CITY AROUND 525 PM CST.
MONEY AROUND 530 PM CST.
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE
DODDSVILLE AND SCHLATER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CST FOR NORTH CENTRAL
AND NORTHWESTERN MISSISSIPPI.
LAT...LON 3381 9018 3376 9019 3375 9030 3372 9031
3369 9029 3374 9024 3372 9022 3372 9014
3368 9014 3365 9010 3361 9012 3359 9010
3359 9012 3340 9071 3347 9076 3358 9076
3362 9070 3362 9066 3364 9066 3381 9036
TIME...MOT...LOC 2244Z 241DEG 34KT 3352 9068
TORNADO...POSSIBLE
HAIL...1.25IN
WIND...60MPH
$$
BB1 follow-up statement
335
WWUS54 KJAN 292304 RRA
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
504 PM CST TUE NOV 29 2016
MSC133-292313-
/O.CAN.KJAN.SV.W.0429.000000T0000Z-161129T2345Z/
SUNFLOWER MS-
504 PM CST TUE NOV 29 2016
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL SUNFLOWER COUNTY IS
CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CST FOR NORTH CENTRAL
MISSISSIPPI.
LAT...LON 3372 9031 3369 9029 3374 9024 3372 9022
3372 9014 3368 9014 3365 9010 3361 9012
3359 9010 3359 9012 3350 9045 3374 9045
3381 9018 3376 9019 3375 9030
TIME...MOT...LOC 2303Z 241DEG 34KT 3361 9048
$$
MSC083-292345-
/O.CON.KJAN.SV.W.0429.000000T0000Z-161129T2345Z/
LEFLORE MS-
504 PM CST TUE NOV 29 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM CST
FOR NORTHERN LEFLORE COUNTY...
AT 503 PM CST...A SEVERE THUNDERSTORM WAS LOCATED OVER BLAINE...OR 8
MILES SOUTHEAST OF RULEVILLE...MOVING NORTHEAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
THIS SEVERE STORM WILL BE NEAR...
SUNNYSIDE...MINTER CITY AND MONEY AROUND 525 PM CST.
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE
SCHLATER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CST FOR NORTH CENTRAL
MISSISSIPPI.
LAT...LON 3372 9031 3369 9029 3374 9024 3372 9022
3372 9014 3368 9014 3365 9010 3361 9012
3359 9010 3359 9012 3350 9045 3374 9045
3381 9018 3376 9019 3375 9030
TIME...MOT...LOC 2303Z 241DEG 34KT 3361 9048
TORNADO...POSSIBLE
HAIL...1.25IN
WIND...60MPH
$$
ECWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Nov 29, 3:49 PM CST, 55 minutes earlier.
Area forecast discussion, Nov 29, 3:49 PM CST, 55 minutes before
Area Forecast Discussion National Weather Service Jackson MS 349 PM CST Tue Nov 29 2016 ...SEVERE WEATHER ONGOING THIS AFTERNOON INTO EARLY WEDNESDAY... .DISCUSSION... Tonight through Wednesday...Latest satellite imagery showed a closed upper low over Western MN. Strong southwest flow continued across the region around the closed feature. This feature was associated with a 130 plus knot upper jet. On the surface a warm front was pushing north bringing in a moist unstable airmass in strong low level southerly flow in response to the developing storm system. A cold front was located across the Southern Plains. Area radars were picking up some isolated severe storms across the CWA with a tornado watch in effect until 9 pm. For late this afternoon into tonight deep strong shear, 300-400 effective helicity, and instability will continue to increase across the region which will favor the development of severe storms with some tornadoes possible. Latest CAM guidance shows some isolated severe storms for this afternoon and a broken QLCS for tonight along the cold front. A better severe risk develops for tonight as a 40-50 knot low level jet and 0-6 km shear 60-70 knots develops. This will help to support a risk of tornadoes across the CWA during the overnight hours. Timing across the region will be tough to pin down due to the large window of severe weather time from now to 4 am. With the strong low level shear in place a one or two strong tornadoes may be possible. SPC has put some of our northern counties for a moderate risk of severe with the strong tornado potential. With the possibility of nighttime tornadoes,residents are urged to have an emergency plan in place should Watches or Warnings be issued for their location. This will be aided by a strong shortwave moving through the Southern Plains. The models shows a broken line moving ahead of the front across the region for tonight. The line will be generally parallel to deep layer flow, which will promote the linear mode of the broken line. So the primary risks for tonight will be tornadoes, damaging winds, and quarter sized hail. The line is expected to move out of the CWA by 4 am. QPF totals of 1 to 2 inches across eastern portions of the forecast area indicate a marginal threat for flooding, but recent long-term dry conditions in those areas should limit the overall threat for flash flooding tonight. Heavy rainfall could still produce localized flooding in low areas. In the wake of the front the rains will exit the region by Wednesday afternoon. High pressure will build into the region from the west during the afternoon. As far as temps are concern lows tonight will be in the upper 40s northwest to the lower 60s southeast. Highs for Wednesday will range from the upper 50s northwest to the upper 60s southeast./17/ Wednesday night through next Monday....Slightly cooler drier conditions will exist across the region behind the front Wednesday night through Friday, as surface high pressure builds into the forecast area and quasi-zonal flow sets up over the region. Temperatures will be a little closer to normal through Friday as highs range from the upper 50s and lower 60s, and overnight lows dip back into the 30s. Models continue to generally agree with another slug of moisture and rain filtering into the ArkLaMiss by mid-weekend as a low pressure system develops along the Texas Coast/Gulf of Mexico, and shifts east northeast towards the north central gulf coast. This moisture will overspread the forecast area late Saturday into Sunday. There does remain some timing differences between the ECMWF, GFS, and Canadian with regard to this system. With this said, we should maintain a cool rain late Saturday through at least early Monday as temperatures during this time period will generally range from the mid 50s to lower 60s for highs, and lows each night fall into the middle 40s. /19/ && .AVIATION... 18Z TAF discussion Increasing moisture from the south will lead to a potential for scattered showers and some strong thunderstorms this afternoon. General timing and location of storms will require taf amendments as convection develops. There is greater confidence in severe storms after 00Z Wednesday, so have timing of greatest confidence for impacts from these storms in TAFs. Expect gusty and erratic winds, locally heavy rainfall, and MVFR or lower conditions as showers and storms move through each site. /17/ && .PRELIMINARY POINT TEMPS/POPS... Jackson 56 63 35 60 / 100 27 1 0 Meridian 60 66 35 61 / 100 71 2 0 Vicksburg 51 62 33 61 / 90 10 0 0 Hattiesburg 63 68 37 63 / 99 74 2 0 Natchez 54 63 36 59 / 92 13 0 0 Greenville 49 59 34 58 / 95 9 0 0 Greenwood 51 60 33 58 / 96 11 0 0 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...None. LA...None. AR...None. && 17/19
Hazardous weather outlook, Nov 29, 2:11 PM CST, 2 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 211 PM CST TUE NOV 29 2016 ARZ074-MSZ018-302015- ASHLEY-BOLIVAR- 211 PM CST TUE NOV 29 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST ARKANSAS...AND NORTHWEST MISSISSIPPI. .DAY ONE...TONIGHT AND WEDNESDAY TORNADOES THREAT...LIMITED TIMING...THE REST OF THIS AFTERNOON THROUGH TONIGHT SEVERE THUNDERSTORMS THREAT...LIMITED TIMING...THE REST OF THIS AFTERNOON THROUGH TONIGHT SEVERE STORMS ARE POSSIBLE LATE THIS AFTERNOON THROUGH LATE TONIGHT...PRIMARILY FROM 5 PM TUESDAY THROUGH MIDNIGHT. THE MAIN HAZARDS DURING THIS TIME WILL BE DAMAGING WIND GUSTS...QUARTER SIZED HAIL...AND TORNADOES. LOCALLY HEAVY RAINFALL WILL ALSO BE POSSIBLE THOUGH WIDESPREAD FLOODING IS NOT ANTICIPATED. (WWW.WEATHER.GOV/IMAGES/JAN/GRAPHICAST/IMAGE4.GIF) .DAYS TWO THROUGH SEVEN...WEDNESDAY NIGHT THROUGH MONDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION REMAINDER OF THE AFTERNOON THROUGH TONIGHT. ARZ075-302015- CHICOT- 211 PM CST TUE NOV 29 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST ARKANSAS. .DAY ONE...TONIGHT AND WEDNESDAY TORNADOES THREAT...LIMITED TIMING...THROUGH THE REMAINDER OF THIS AFTERNOON SEVERE THUNDERSTORMS THREAT...ELEVATED TIMING...THE REST OF THIS AFTERNOON THROUGH TONIGHT SEVERE STORMS ARE EXPECTED AS EARLY AS LATE THIS AFTERNOON THROUGH LATE TONIGHT...PRIMARILY FROM 5 PM TUESDAY THROUGH MIDNIGHT. THE MAIN HAZARDS DURING THIS TIME WILL BE DAMAGING WIND GUSTS...QUARTER SIZED HAIL...AND A TORNADO CANNOT BE RULED OUT. LOCALLY HEAVY RAINFALL WILL ALSO BE POSSIBLE THOUGH WIDESPREAD FLOODING IS NOT ANTICIPATED. (WWW.WEATHER.GOV/IMAGES/JAN/GRAPHICAST/IMAGE4.GIF) .DAYS TWO THROUGH SEVEN...WEDNESDAY NIGHT THROUGH MONDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION REMAINDER OF THE AFTERNOON THROUGH TONIGHT. LAZ007>009-015-016-023>026-MSZ025>051-053>057-059>065-072-302015- MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-MADISON LA- FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-LEFLORE-GRENADA-CARROLL- MONTGOMERY-WEBSTER-CLAY-LOWNDES-CHOCTAW-OKTIBBEHA-WASHINGTON- HUMPHREYS-HOLMES-ATTALA-WINSTON-NOXUBEE-ISSAQUENA-SHARKEY-YAZOO- MADISON MS-LEAKE-NESHOBA-KEMPER-WARREN-HINDS-RANKIN-SCOTT-NEWTON- CLAIBORNE-COPIAH-SIMPSON-SMITH-JASPER-JEFFERSON-ADAMS-FRANKLIN MS- LINCOLN-LAWRENCE-JEFFERSON DAVIS-COVINGTON-MARION- 211 PM CST TUE NOV 29 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST LOUISIANA...CENTRAL MISSISSIPPI...NORTH CENTRAL MISSISSIPPI...AND SOUTH CENTRAL MISSISSIPPI. .DAY ONE...TONIGHT AND WEDNESDAY TORNADOES THREAT...SIGNIFICANT TIMING...THE REST OF THIS AFTERNOON THROUGH TONIGHT SEVERE THUNDERSTORMS THREAT...ELEVATED TIMING...THE REST OF THIS AFTERNOON THROUGH TONIGHT SEVERE STORMS ARE EXPECTED AS EARLY AS THIS AFTERNOON AND AGAIN LATE THIS EVENING THROUGH EARLY WEDNESDAY MORNING...WITH THE GREATEST CHANCES PRIMARILY FROM 7 PM TUESDAY THROUGH 2 AM WEDNESDAY. THE MAIN HAZARDS DURING THIS TIME WILL BE STRONG TORNADOES...DAMAGING WIND GUSTS... AND QUARTER SIZED HAIL. LOCALLY HEAVY RAINFALL WILL ALSO BE POSSIBLE THOUGH WIDESPREAD FLOODING IS NOT ANTICIPATED. (WWW.WEATHER.GOV/IMAGES/JAN/GRAPHICAST/IMAGE4.GIF) .DAYS TWO THROUGH SEVEN...WEDNESDAY NIGHT THROUGH MONDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION REMAINDER OF THE AFTERNOON THROUGH TONIGHT. MSZ019-052-058-066-073-074-302015- SUNFLOWER-LAUDERDALE-CLARKE-JONES-LAMAR-FORREST- 211 PM CST TUE NOV 29 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL MISSISSIPPI...NORTHWEST MISSISSIPPI...AND SOUTHEAST MISSISSIPPI. .DAY ONE...TONIGHT AND WEDNESDAY TORNADOES THREAT...ELEVATED TIMING...THE REST OF THIS AFTERNOON THROUGH TONIGHT SEVERE THUNDERSTORMS THREAT...ELEVATED TIMING...THE REST OF THIS AFTERNOON THROUGH TONIGHT SEVERE STORMS ARE EXPECTED AS EARLY AS THIS AFTERNOON AND AGAIN LATE THIS EVENING THROUGH EARLY WEDNESDAY MORNING...WITH THE GREATEST CHANCES PRIMARILY FROM 10 PM TUESDAY THROUGH 4 AM WEDNESDAY. THE MAIN HAZARDS DURING THIS TIME WILL BE STRONG TORNADOES...DAMAGING WIND GUSTS... AND QUARTER SIZED HAIL. LOCALLY HEAVY RAINFALL WILL ALSO BE POSSIBLE THOUGH WIDESPREAD FLOODING IS NOT ANTICIPATED. (WWW.WEATHER.GOV/IMAGES/JAN/GRAPHICAST/IMAGE*.GIF) .DAYS TWO THROUGH SEVEN...WEDNESDAY NIGHT THROUGH MONDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION REMAINDER OF THE AFTERNOON THROUGH TONIGHT. 21 && ...HAZARD LEGEND... *TORNADOES* EXTREME...CONFIDENT IN STRONG TORNADOES WITH RATINGS EF2 OR GREATER. SIGNIFICANT...STRONG TORNADOES POSSIBLE WITH RATINGS EF2 OR GREATER. ELEVATED...CONFIDENT IN TORNADOES. LIMITED...TORNADOES POSSIBLE. *SEVERE THUNDERSTORMS* EXTREME...CONFIDENT IN SEVERE THUNDERSTORMS WITH WIND GUSTS OF 75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL. SIGNIFICANT...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF 75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL. ELEVATED...CONFIDENT IN SEVERE THUNDERSTORMS WITH WINDS GUSTS OF 60 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL. LIMITED...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF 60 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN HOME PAGE... WWW.WEATHER.GOV/JAN STAY AWARE, STAY SAFE NWS JAN BRIEFING PAGE... WWW.WEATHER.GOV/JAN/SAFE LATEST WEATHER BRIEFING... WWW.WEATHER.GOV/JAN/WEATHER_BRIEFING TROPICAL PAGE... WWW.WEATHER.GOV/JAN/TROPICAL NATIONAL HURRICANE CENTER HOME PAGE... WWW.NHC.NOAA.GOV/ FIND NWS JAN ON FACEBOOK... WWW.FACEBOOK.COM/NWSJACKSONMS FOLLOW NWS JAN ON TWITTER... @NWSJACKSONMS ...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES... CURRENT WATCHES AND WARNINGS... WWW.WEATHER.GOV/JAN/SAFE LATEST WEATHER BRIEFING... WWW.WEATHER.GOV/JAN/WEATHER_BRIEFING STORM PREDICTION CENTER (SPC)... WWW.SPC.NOAA.GOV/ MESO ANALYSIS... WWW.SPC.NOAA.GOV/EXPER/MESOANALYSIS/DAY 1 THROUGH 3 OUTLOOKS... WWW.SPC.NOAA.GOV/PRODUCTS/OUTLOOK/ STORM REPORTS... WWW.SPC.NOAA.GOV/CLIMO/ONLINE/ PLEASE CONVERT ALL WEB ADDRESSES TO LOWER CASE BEFORE ENTERING!
In the hours before
Local storm report, Nov 29, 3:56 PM CST, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
356 PM CST TUE NOV 29 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0324 PM HAIL 2 W BRANDON 32.28N 90.04W
11/29/2016 M1.25 INCH RANKIN MS PUBLIC
&&
19Local storm report, Nov 29, 4:12 PM CST, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
412 PM CST TUE NOV 29 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0402 PM TORNADO 2 S BRANCH 32.40N 89.71W
11/29/2016 SCOTT MS EMERGENCY MNGR
TREES AND POWER LINES ARE DOWN IN ITS PATH.
&&
17Local storm report, Nov 29, 4:21 PM CST, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
421 PM CST TUE NOV 29 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0411 PM TORNADO 2 N FORKVILLE 32.49N 89.66W
11/29/2016 SCOTT MS TRAINED SPOTTER
ON HIGHWAY 13 TREES AND POWER POLES WERE BLOWN DOWN.
&&
17Local storm report, Nov 29, 4:28 PM CST, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
428 PM CST TUE NOV 29 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0426 PM FUNNEL CLOUD GRENADA 33.78N 89.81W
11/29/2016 GRENADA MS TRAINED SPOTTER
&&
PARKERLocal storm report, Nov 29, 4:30 PM CST, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
430 PM CST TUE NOV 29 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM HAIL TCHULA 33.18N 90.22W
11/29/2016 E1.00 INCH HOLMES MS PUBLIC
&&
17Local storm report, Nov 29, 4:41 PM CST, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
441 PM CST TUE NOV 29 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0431 PM HAIL 5 NE REDWOOD 32.54N 90.75W
11/29/2016 E1.00 INCH WARREN MS EMERGENCY MNGR
&&
PARKERThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 28, 6:00 PM CST | Severe Thunderstorm Warning | JAN | Jasper, Newton, Scott, Smith | 31 min |
| Nov 28, 6:41 PM CST | Severe Thunderstorm Warning | JAN | Lauderdale | 23 min |
| Nov 28, 8:15 PM CST | Severe Thunderstorm Warning | JAN | Covington, Jefferson Davis, Lawrence, Simpson | 45 min |
| Nov 28, 9:34 PM CST | Severe Thunderstorm Warning | JAN | Clarke, Jasper | 41 min |
| Nov 28, 9:59 PM CST | Severe Thunderstorm Warning | JAN | Covington, Jefferson Davis, Jones | 27 min |
| Nov 29, 12:50 PM CST | Severe Thunderstorm Warning | JAN | Adams | 40 min |
| Nov 29, 1:31 PM CST | Severe Thunderstorm Warning | JAN | Claiborne, Jefferson | 44 min |
| Nov 29, 2:00 PM CST | Severe Thunderstorm Warning | JAN | Claiborne, Copiah, Hinds | 45 min |
| Nov 29, 2:35 PM CST | Special Weather Statement | JAN | Washington | 25 min |
| Nov 29, 2:43 PM CST | Severe Thunderstorm Warning | JAN | Hinds | 19 min |
| Nov 29, 2:45 PM CST | Severe Thunderstorm Warning | JAN | Bolivar, Sunflower, Washington | 45 min |
| Nov 29, 3:04 PM CST | Special Weather Statement | JAN | Rankin | 26 min |
| Nov 29, 3:11 PM CST | Severe Thunderstorm Warning | JAN | Rankin | 49 min |
| Nov 29, 3:20 PM CST | Severe Thunderstorm Warning | JAN | Leflore, Sunflower | 55 min |
| Nov 29, 3:30 PM CST | Severe Thunderstorm Warning | JAN | Holmes, Humphreys | 45 min |
| Nov 29, 3:38 PM CST | Severe Thunderstorm Warning | JAN | Madison | 41 min |
| Nov 29, 3:45 PM CST | Severe Thunderstorm Warning | JAN | Rankin, Scott | 45 min |
| Nov 29, 3:58 PM CST | Severe Thunderstorm Warning | JAN | Grenada | 47 min |
| Nov 29, 4:00 PM CST | Tornado Warning | JAN | Rankin, Scott | 30 min |
| Nov 29, 4:14 PM CST | Severe Thunderstorm Warning | JAN | Carroll, Holmes | 46 min |
| Nov 29, 4:17 PM CST | Severe Thunderstorm Warning | JAN | Leake, Neshoba, Winston | 43 min |
| Nov 29, 4:20 PM CST | Tornado Warning | JAN | Leake, Scott | 25 min |
| Nov 29, 4:22 PM CST | Tornado Warning | JAN | Grenada | 38 min |
| Nov 29, 4:23 PM CST | Severe Thunderstorm Warning | JAN | Issaquena, Warren, Yazoo | 52 min |
| Nov 29, 4:30 PM CST | Tornado Warning | JAN | Carroll, Montgomery | 45 min |
| Nov 29, 4:41 PM CST | Tornado Warning | JAN | Leake, Neshoba | 37 min |
| Nov 29, 4:49 PM CST | Tornado Warning | JAN | Neshoba, Noxubee, Winston | 41 min |
| Nov 29, 4:54 PM CST | Severe Thunderstorm Warning | JAN | Madison, Yazoo | 55 min |
| Nov 29, 5:01 PM CST | Tornado Warning | JAN | Madison, Yazoo | 29 min |
| Nov 29, 5:01 PM CST | Tornado Warning | JAN | Choctaw, Webster | 44 min |
| Nov 29, 5:16 PM CST | Severe Thunderstorm Warning | JAN | Kemper, Neshoba, Winston | 29 min |
| Nov 29, 5:21 PM CST | Severe Thunderstorm Warning | JAN | Carroll, Grenada | 39 min |
| Nov 29, 5:29 PM CST | Tornado Warning | JAN | Lowndes, Noxubee, Oktibbeha, Winston | 46 min |
| Nov 29, 5:37 PM CST | Tornado Warning | JAN | Clay, Oktibbeha, Webster | 38 min |
| Nov 29, 5:42 PM CST | Tornado Warning | JAN | Kemper, Noxubee, Winston | 48 min |
| Nov 29, 5:44 PM CST | Severe Thunderstorm Warning | JAN | Grenada | 46 min |
| Nov 29, 5:48 PM CST | Special Weather Statement | JAN | Leake | 27 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.